# SDR SIMA20220429005

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 49,397 hours, 45,773 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: None
- Part number: 7001840937
- Part serial: 01028978
- Condition: Unserviceable
- Location: [0000]   [-]   [
- Part time: 40,163 hours, 37,870 cycles
- Component: Unit, Radio Alt
- Component part number: 7001840937
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RA SHOWING 25 FEET UP TO 12K AGL, GOT TOO LOW , TERRAIM AURAL WARNING FOLLOWED BY NORMAL RA INDICATIONS REMAINDER OF FLIGHT,-C/A-REMOVED AND REPLACED R/A UNIT IAW E-145 AMM 34-31-01 OPC GOOD,
